NOTE ON UNIQUENESS OF THE ISOTROPIC SOLUTION OF THE 2D DOI-ONSAGER MODEL, with X. Yu.

December 5, 2017 No Comments

 

Download PDF

Undergraduate Research

COMPLETENESS OF UNBOUNDED CONVERGENCES, Proc. Amer. Math. Soc., 146 (2018) 3413 – 3423.

November 1, 2017 No Comments

 

 

Download PDF

utau3 final

METRIZABILITY OF MINIMAL AND UNBOUNDED TOPOLOGIES, with M. Kandić., J. Math. Anal. Appl., 451 (2017), no.1, 259-279.

September 14, 2017 No Comments

 

Download PDF

utau2 final2

Unbounded topologies and uo-convergence in locally solid vector lattices, Positivity IX, University of Alberta, Edmonton, Canada, July 17-21, 2017.

August 28, 2017 No Comments

Download PDF

Undergraduate Research

UNBOUNDED TOPOLOGIES AND UO-CONVERGENCE IN LOCALLY SOLID VECTOR LATTICES, J. Math. Anal. Appl., 472 (2019), no.1, 981-1000.

August 28, 2017 No Comments

Download PDF

utau final revised2